# SDR A6WA201543095

- Difficulty date: September 30, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 35,542 hours, 33,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING MISSING AMBER STRIP AT SEAT 1DF & MISSING END CAP.
